# SDR EISA99242

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD REVEALED DELAMINATION ON TOP SURFACE OF NR 2 SPOILER PANEL.  REPAIRED TOP LEFT CORNER OF PANEL WITH FIBERGLASS REPAIR PER SRM 57-50-6 PAGE 611.  TT:  65,345:17 HOURS.  TC:  43,816.  (X
